Pacific Journal of Mathematics

Rank $k$ Grassmann products.

M. J. S. Lim

Article information

Source
Pacific J. Math., Volume 29, Number 2 (1969), 367-374.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102982975

Mathematical Reviews number (MathSciNet)
MR0248161

Zentralblatt MATH identifier
0185.08301

Subjects
Primary: 15.90

Citation

Lim, M. J. S. Rank $k$ Grassmann products. Pacific J. Math. 29 (1969), no. 2, 367--374. https://projecteuclid.org/euclid.pjm/1102982975


Export citation

References

  • [1] N. Bourbaki, Elements De Mathematique, Algebre, Chap. Ill, Algebre Multilineare, 1948.
  • [2] W. V. D. Hodge, and D. Pedoe, Methods of algebraic geometry, Vol. I, Cambridge, 1947.
  • [3] R. Westwick, Linear transformationson Grassmann spaces, Pacific J. Math. 14 (1964).